2004-Fez conference on Differential Equations and Mechanics. Electron. J. Diff. Eqns., Conference 11, 2004, pp. 23-32.

On the well-posedness of the heat equation on unbounded domains

Wolfgang Arendt, Soumia Lalaoui Rhali

This work concerns the well-posedness of the heat equation in an unbounded open domain, under basic regularity assumptions on this domain.

Published October 15, 2004.
Math Subject Classifications: 35K05, 35K20, 47D06.
Key Words: Unbounded domains; heat equation; Dirichlet problem; resolvent positive operators.

Show me the PDF file (220K), TEX file, and other files for this article.

Wolfgang Arendt
Universität Ulm, Angewandte Analysis
D-89069 Ulm, Germany
email: arendt@mathematik.uni-ulm.de
Soumia Lalaoui Rhali
Faculté Polydisciplinaire de Taza
Université Sidi Mohamed Ben Abdellah
B.P. 1223 Taza, Morocco
email: slalaoui@ucam.ac.ma

Return to the EJDE web page